# SDR VO22002F00001

- Difficulty date: August 10, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N62GX
- Make and model: Israel GALAXY
- Aircraft serial: 031
- Engine: Pwa PW306B
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: MS20450
- Condition: Wrong Part
- Location: Strakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS RIVETS THAT ATTACH THE STRAKES TO THE AFT FUSELAGE TO BE MS20450 TUBULAR RIVETS, NOT THE MS20470AD (BJ5) RIVETS CALLED FOR ON DRAWING.  THE MS20450 TUBULAR RIVETS WERE OBSOLETED IN THE UNITED STATES IN 1968.  GALAXY ENGINEERING WAS CONTACTED AND DETERMINED THE AIRCRAFT COULD OPERATE TO ITS NEXT  A INSPECTION, WHEN MFG ENGINEERING WILL HAVE TO DECIDE ON RIVET REPLACEMENT.
